# SDR AU980332

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A152
- System (JASC): 5711 · Wing Spar
- Part: Plate
- Part number: 042240714
- Condition: Corroded
- Location: Wing Spar
- Component: A152
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING SPAR PLATE CONTAINED EXFOLIATION CORROSION BETWEEN SPAR FLANGE AND SPAR PLATE.  LENGTH OF CORROSION 35MM (1.37 INCH).
